If you experience any of the following serious side effects, stop taking acetaminophen and hydrocodone and seek emergency medical attention or contact your doctor immediately:
an allergic reaction (difficulty breathing; closing of the throat; swelling of the lips, tongue, or face; or hives);
slow, weak breathing;
cold, clammy skin;
severe weakness or dizziness;
yellowing of the skin or eyes; or
unusual fatigue, bleeding, or bruising.
Other, less serious side effects may be more likely to occur. Continue to take acetaminophen and hydrocodone and talk to your doctor if you experience
dry mouth, nausea, vomiting, or decreased appetite;
dizziness, tiredness, or lightheadedness;
decreased urination; or
decreased sex drive.
Hydrocodone is habit forming. It is possible become physically and/or psychologically dependent on the medication. Do not take more than the prescribed amount of medication or take it for longer than is directed by your doctor. Withdrawal effects may occur if acetaminophen and hydrocodone is stopped suddenly after several weeks of continuous use. Your doctor may recommend a gradual reduction in dose.
Side effects other than those listed here may also occur. Talk to your doctor about any side effect that seems unusual or that is especially bothersome.
(back to top)
What other drugs will affect acetaminophen and hydrocodone?
Do not take acetaminophen and hydrocodone if you have taken a monoamine oxidase inhibitor (MAOI) such as isocarboxazid (Marplan), phenelzine (Nardil), or tranylcypromine (Parnate) in the last 14 days. Dangerous side effects could result.
Acetaminophen and hydrocodone may increase the effects of other drugs that cause drowsiness, including antidepressants, alcohol, antihistamines, pain relievers, anxiety medicines, seizure medicines, and muscle relaxants. Dangerous sedation, dizziness, or drowsiness may occur if acetaminophen and hydrocodone is taken with any of these medications. Tell your doctor about all medicines that you are taking, and do not take any medicine without first talking to your doctor.
Hi, I had severe constipation during my 2nd IVF. Could it be the effect of lupron? I really would like to know. Thanks you.